# SDR CALA0001716

- Difficulty date: November 9, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,239 hours, 20,765 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Condition: Worn
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT MLG DOOR AFT EDGE LOWER CHAFE STRIP WORN.  THE DOUBLER WAS REMOVED AND A NEW DOUBLER WAS INSTALLED IAW SRM 51-30-2, 51-10-4, 51-10-3, AND 52-05, FIGURE 28.
